# SDR SWAA2021120740619

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - SUPPORT LOCATED BETWEEN BS907 TO BS927 AND STR26R TO STR27R AFT CARGO COMPARTMENT (1 EA ; 2021-511963 / [01] REPLACED ANGLE AND FASTENERS LOCATED BETWEEN BS907 TO BS927 AND STR26R TO STR27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND 51-10-02 DRAWING 147A7221 REV ?D? MEASURE OF CRACK IS L= 0.323? TOOL USED CALIPER P/N 500-197-30 S/N A21147760 DUE DATE 05-OCT-22; [02] CORRECTED STEP 1 REPLACED ANGLE AND FASTENERS LOCATED BETWEEN BS907 TO BS927 AND STR 26R TO STR27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND 51-10-02 DRAWING 147A7221 REV ?D? MEASURE OF CRACK IS L= 0.323? TOOL USED CALIPER P/N 500-197-30 S/N A21147760 DUE DATE 05-OCT-22 SEE INDIVIDUAL SIGN OFFS BELOW.; [03] CORRECTED STEP 1  REPLACED ANGLE AND FASTENERS LOCATED BETWEEN BS907 TO BS927 AND STR 26R TO STR27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND 51-10-02 DRAWING 147A7221 REV ?D? MEASURE OF CRACK IS L= 0.323? TOOL USED CALIPER P/N 500-197-30 S/N A21147760 DUE DATE 05-OCT-22 SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII
